# SDR VNAA2010110600008

- Difficulty date: November 7, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 15,710 hours, 16,384 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FUEL IMBALANCE CAS MSG.  CREW DIVERTED TO MGM LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT USING THE AIRCRAFT MAINTENANCE MANUAL AND NO DEFECTS WERE FOUND.  MAINTENANCE ALSO RESET THE FUEL SYSTEM CONTROL COMPUTER.  OPERATIONAL CHECKS WERE ACCOMPLISHED USING THE AIRCRAFT MAINTENANCE MANUAL AND AIRCRAFT WAS RELEASED FOR SERVICE.
